BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Locating the peaks of the least energy solutions to an elliptic system with Neumann boundary conditions

Participants in the publication
M. RAMOS (Author)
Dep. Matemática
CMAF - Centro de Matemática e Aplicações Fundamentais 
A. PISTOIA (Author)

Scope
International

Refereeing
Yes

Date of Publication
2004

Where published
JOURNAL OF DIFFERENTIAL EQUATIONS

Publication Identifiers
ISSN - 0022-0396

Volume
201

Starting page
160
Last page
176


Export

APA
M. RAMOS, A. PISTOIA, (2004). Locating the peaks of the least energy solutions to an elliptic system with Neumann boundary conditions. JOURNAL OF DIFFERENTIAL EQUATIONS, 201, 160-176. ISSN 0022-0396. eISSN .

IEEE
M. RAMOS, A. PISTOIA, "Locating the peaks of the least energy solutions to an elliptic system with Neumann boundary conditions" in JOURNAL OF DIFFERENTIAL EQUATIONS, vol. 201, pp. 160-176, 2004.

BIBTEX
@article{21935, author = {M. RAMOS and A. PISTOIA}, title = {Locating the peaks of the least energy solutions to an elliptic system with Neumann boundary conditions}, journal = {JOURNAL OF DIFFERENTIAL EQUATIONS}, year = 2004, pages = {160-176}, volume = 201 }